# SDR ASAA2016122619166

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,373 hours, 11,099 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HAD A CONSISTENT VIBRATION READING OF BETWEEN 2.0-2.4 UNITS DURING CRUISE FLIGHT.  ACFT GROUNDED.  COMPLETED FAN BLADE LUBE IAW T/C 78472002.  ALL PLATFORMS AND SHIMS WERE REPLACED. VIBRATION LEVELS WITHIN LIMITS.
